Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 38, NWS Melbourne, FL

June 11, 2014Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 11, 2014, 2:29 PM EDT for Orange County, Seminole County, Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2014, 2:29 PM EDT (18:29 UTC)
Expired
Jun 11, 2014, 3:02 PM EDT
In force
33 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 90 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 2:37 PM EDTTSTM WND DMG3 Sse Altamonte Springs, FLTREES DOWN AT TWO SEPARATE LOCATIONS ON LAKE LILY DR IN MAITLAND. ONE TREE FELL ON A CAR AND BRIEFLY TRAPPED A WOMAN INSIDE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
463 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
962 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS52 KMLB 111829
SVRMLB
FLC095-117-111915-
/O.NEW.KMLB.SV.W.0038.140611T1829Z-140611T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
229 PM EDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ORANGE COUNTY IN FLORIDA
  SOUTHWESTERN SEMINOLE COUNTY IN FLORIDA

* UNTIL 315 PM EDT.

* AT 227 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LOCKHART...AND MOVING   
  EAST AT 25 TO 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  FOREST CITY...WEKIVA SPRINGS...ALTAMONTE SPRINGS...FAIRVIEW
  SHORES...COLLEGE PARK...MAITLAND...WINTER PARK...FERN PARK...
  LONGWOOD...ORLANDO EXECUTIVE AIRPORT...CASSELBERRY...AZALEA PARK...
  GOLDENROD...WINTER SPRINGS...UNION PARK AND LAKE JESSUP

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2875 8122 2853 8122 2856 8152 2869 8152
TIME...MOT...LOC 1829Z 267DEG 25KT 2863 8146

$$


ULRICH
2 follow-up statements
866 
WWUS52 KMLB 111843
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
243 PM EDT WED JUN 11 2014

FLC095-117-111915-
/O.CON.KMLB.SV.W.0038.000000T0000Z-140611T1915Z/
SEMINOLE-ORANGE-
243 PM EDT WED JUN 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL ORANGE AND SOUTHWESTERN SEMINOLE COUNTIES...

AT 241 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MAITLAND AND WINTER 
PARK...MOVING EAST AT 25 TO 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CASSELBERRY...ALOMA...AZALEA PARK...GOLDENROD...WINTER SPRINGS AND 
UNION PARK.

LAT...LON 2869 8146 2875 8122 2853 8122 2855 8146
TIME...MOT...LOC 1843Z 267DEG 25KT 2863 8135

$$


ULRICH
985 
WWUS52 KMLB 111902
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
302 PM EDT WED JUN 11 2014

FLC095-117-111910-
/O.CAN.KMLB.SV.W.0038.000000T0000Z-140611T1915Z/
SEMINOLE-ORANGE-
302 PM EDT WED JUN 11 2014

...THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING 
FOR CENTRAL ORANGE AND SOUTHWESTERN SEMINOLE COUNTIES HAS 
WEAKENED...THUS THE WARNING HAS BEEN CANCELLED...

LAT...LON 2869 8146 2875 8122 2853 8122 2855 8146
TIME...MOT...LOC 1900Z 267DEG 25KT 2864 8121

$$



ULRICH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:15 AM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jun 11, 10:15 AM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT WED JUN 11 2014

.DISCUSSION...

...HIGHER RAIN CHANCES TODAY...ESPECIALLY FOR THE FL EAST COAST...

CURRENT...AXIS OF THE ATLC HIGH PRES RIDGE RESIDES ACROSS SOUTH FL
THIS MORNING WITH SSW TO SW SURFACE FLOW IN PLACE ACROSS ECFL. VIS
SATELLITE IMAGERY...SHOWS A FAIRLY DENSE SWATH OF MID AND HIGH LEVEL
CLOUDS NEAR AND NW OF A LINE FROM LAKE KISM TO CAPE CANAVERAL.
WATERVAPOR IMAGERY AND RUC STREAMLINE/VORT ANLYS FIELDS SHOW A
COMPACT UPPER LEVEL LOW AT H30-H20 CTRD NEAR LAKE OKEECHOBEE. WEAKER
MID REFLECTION AT H50 WITH A SHORT WAVE TROUGH AXIS ALONG AND JUST
OFFSHORE THE SPACE COAST. THIS FEATURE CONTINUES TO PIVOT NE AHEAD
OUT AHEAD OF THE HIGHER AMPLITUDE TROUGH PUSHING EAST THROUGH THE
MID AND LWR MS VALLEY THIS MORNING.

RAOB DATA SHOWS DEEP LATER SW TO WSW FLOW UP THROUGH ABOUT
H60...WHERE WINDS SLACKEN AND THEN BACK TO SE/ESE TO THE NORTH OF
THE UPPER REFLECTION OF THE TROUGH OVER FL. LOW TO MID LEVEL DRY AIR
OF THE PAST SEVERAL DAYS HAS MOISTENED UP WITH MEAN PWATS INCREASING
TO 1.8"1/9" AREAWIDE.

REST OF TODAY...MAIN FORECAST CONCERN APPEARS TO BE WHAT EFFECT THE
THICK HIGH CLOUD COVER MAY HAVE UPON ONSET/TIMING OF LOCAL SEA/LAKE
BREEZE BDRYS AND RESULTANT IMPACT ON DIURNAL CONVECTION. WE WOULD
NORMALLY EXPECT WCSB-DOMINANT STORMS IN A FLOW REGIME LIKE THIS WITH
A LATE ECSB PINNED FAIRLY CLOSE TO THE COAST ACROSS THE NORTH...AND
ONLY PROGRESSING SLOWLY TOWARD THE EAST COAST OF LAKE OKEECHOBEE
FARTHER SOUTH. OFTEN IN THESE CASES WE ALSO SEE PRECIP DEVELOP ALONG
DIFFERENTIAL HEATING BDRYS (BTWN CLOUDY/SUNNY AREAS). CONVECTION IS
ALREADY STARTING AROUND THE LAKE AS WELL AS ALONG THE WCSB. THIS
SEEMS TO INDICATE THAT WHILE THE PRESENCE OF THE MID/UPPER TROUGH
IS LEADING TO THE HIGH LEVEL CLOUDS /MOISTURE...IT IS ALSO HAVING
AT LEAST SOME POSITIVE IMPACT ON ASCENT.

WITH THE HIGH CLOUD DECK SLOWLY PROGRESSING TO THE NE...THINKING IS
THAT AN EARLIER ONSET TIME FOR SHRA/TS SEEMS LIKE A GOOD BET. MADE
SLIGHT TWEAK TO GRIDS TO ACCOUNT FOR THIS...BUT IT WILL BE LARGELY
TRANSPARENT IN THE ZFP. ALSO INCREASED MORNING CLOUD COVER AND
SHAVED A DEGREE OFF MAXES WHERE THE CLOUD DECK CURRENTLY RESIDES.

&&

.AVIATION...VFR GIVES WAY TO INCREASING COVERAGE OF MVFR CIGS AND
MVFR TO IFR VSBYS IN +SHRA/TS. TAFS ALREADY REFLECT EARLIER ONSET TO
CONVECTIVE ONSET SO NOSIG CHGS NEEDED ATTM. WILL AMD AS NEEDED TO
SHOW WIND GUSTS/LWR VSBYS SHOULD SOME OF THE MORE INTENSE CELLS THAT
THEY WILL PASS DIRECTLY OVER AERODROMES.

&&

.MARINE...S-SW WIND NEAR 10KT WITH SEAS AROUND 2FT OR A LITTLE LESS
PER WNAWAVE GUIDANCE. MAIN CONCERN TODAY WILL BE OFFSHORE MOVING
STORMS FROM MID TO LATE AFTERNOON INTO THIS EVENING.

&&

FORECAST/AVIATION...CRISTALDI
RADAR/IMPACT WX...ULRICH.

&&

.PREV DISCUSSION... /ISSUED 425 AM EDT WED JUN 11 2014/

THU-FRI...WEAKENING UPPER TROUGH WILL PROGRESS EAST TO THE
CAROLINA COAST WITH MID LEVEL TEMPS COOLING TO -11/-12C AT 500
MB OVER EC FL...WHICH IS QUITE COLD/UNSTABLE ALOFT FOR THIS TIME
OF YEAR. LOW LEVEL RIDGE AXIS WILL REMAIN SUPPRESSED ACROSS SOUTH FL
SO THE RESULTING W/SW FLOW WILL DELAY ONSET OF THE EAST COAST SEA
BREEZE AND ALLOW THE WEST COAST SEA BREEZE TO DOMINATE AND MARCH
ACROSS THE PENINSULA. STORM COVERAGE LOOKS HIGH ESP ON THU WHERE
WE HAVE DRAWN LIKELY (60 PERCENT) POPS ALL AREAS. A LITTLE DRIER
AIR IS FORECAST TO MOVE IN FROM THE WEST ON FRI SO HAVE DRAWN 50
POPS BUT SOUTHERN SECTIONS MAY SEE EQUALLY HIGH COVERAGE AS THU.

THE RAIN WILL BE WELCOMED BY MANY ALONG THE EAST COAST WHICH HAS
BEEN MISSING OUT RECENTLY. BUT THERE WILL BE THREAT FOR STRONG
STORMS GIVEN THE INSTABILITY...MOISTURE AND INTERACTION WITH THE
EAST COAST SEA BREEZE EXPECTED NEAR THE COAST. FREQUENT LIGHTNING...
STRONG DOWNBURST WINDS AND HAIL WILL ACCOMPANY THE STRONGER
STORMS.

SAT-TUE...ALTHOUGH WEAK MID LEVEL TROUGHING WILL REMAIN OVER THE
SOUTHEAST US THIS WEEKEND...THE LOW LEVEL RIDGE AXIS SHOULD SLOWLY
LIFT NORTHWARD ACROSS THE AREA. A MID LEVEL RIDGE IS FORECAST TO
DEVELOP OVER THE SOUTHEAST US EARLY NEXT WEEK SO WEAKENING
STEERING FLOW SHOULD FOCUS SCT AFTN STORMS OVER THE INTERIOR WITH
DECREASING RAIN CHANCES ALONG THE EAST COAST.

&&

.AVIATION...
VFR CONDS EXPECTED THROUGH THIS MORNING. DEEPER W/SW FLOW
DEVELOPS TODAY WITH HIGHER SHOWER/STORM COVERAGE EXPECTED ACROSS
THE REGION...ESPECIALLY NEAR THE EAST COAST FROM MID TO LATE AFT.
CURRENTLY HAVE VCTS IN THE TAFS...BUT WILL LIKELY NEED TEMPO
GROUPS FOR REDUCTIONS TO IFR/MVFR CONDS IN THIS ACTIVITY DURING
THE AFT FROM 18Z ONWARD WITH THE 12Z ISSUANCE.

&&

.MARINE...
TODAY...SUBTROPICAL RIDGE AXIS SHIFTS SOUTH OF THE AREA WITH WINDS
OVER THE COASTAL WATERS OUT OF THE S/SW AND REMAINING BELOW 15
KNOTS. SEAS WILL CONTINUE TO RANGE FROM 1-2 FEET. GREATER THREAT
FOR STRONG OFFSHORE MOVING THUNDERSTORMS...ESPECIALLY MID TO LATE
AFTERNOON AS A W/SW STEERING FLOW PUSHES STORMS TOWARD THE E/NE.

THU-FRI...OFFSHORE (W TO SW) FLOW WILL CONTINUE AS LOW LEVEL RIDGE
AXIS REMAINS SOUTH OF THE WATERS. A LATE SEA BREEZE OUT OF THE SE
WILL DEVELOP EACH AFTN NEAR THE COAST ESPECIALLY SOUTH OF THE CAPE.
A HIGH COVERAGE OF STORMS...SOME STRONG...IS EXPECTED TO PUSH
OFFSHORE ESP THU AFTN AND EARLY EVE. SEAS 1-2 FT NEARSHORE AND UP
TO 3 FT OFFSHORE.

SAT-SUN...THE RIDGE AXIS IS FORECAST TO LIFT NORTH ACROSS THE
WATERS WHICH WILL DECREASE THE OFFSHORE FLOW AND ALLOW AN EARLIER
ONSET OF THE SEA BREEZE ESP ALONG THE TREASURE COAST. AFTN STORMS
WILL TEND TO STAY OVER THE FL PENINSULA BUT SOME DRIFT BACK TOWARD
THE COAST SHOULD OCCUR NORTH OF THE CAPE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  90  72  88  72 /  60  30  60  30
MCO  92  72  90  71 /  60  20  60  20
MLB  90  73  89  73 /  60  20  60  30
VRB  90  73  88  72 /  60  20  60  30
LEE  91  73  90  73 /  60  20  60  20
SFB  92  73  91  73 /  60  20  60  20
ORL  92  74  91  74 /  60  20  60  20
FPR  90  72  89  72 /  60  20  60  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM....KELLY
Hazardous weather outlook, Jun 11, 12:49 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1249 PM EDT WED JUN 11 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-120200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1249 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
AN UPPER LEVEL TROUGH WILL COMBINE WITH A DEEP WEST TO SOUTHWEST
FLOW AND LEAD TO A GREATER COVERAGE OF SHOWERS AND THUNDERSTORMS
ACROSS EAST CENTRAL FLORIDA THIS AFTERNOON INTO THIS EVENING. A
FEW STRONG STORMS WILL BE POSSIBLE...ESPECIALLY WITH ANY BOUNDARY
COLLISIONS THAT OCCUR ALONG THE STALLED SEA BREEZE BOUNDARY FROM
MID TO LATE AFTERNOON. MAIN THREATS INCLUDE STRONG WIND GUSTS UP
TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL AS THESE STORMS MOVE TOWARD THE EAST-NORTHEAST AROUND 15
TO 20 MPH.

.MARINE THUNDERSTORM GUST IMPACT...
STORMS WILL INCREASE IN COVERAGE AND WILL MOVE TOWARD THE EAST TO
NORTHEAST AROUND 15 TO 20 MPH ACROSS THE REGION THIS AFTERNOON.
ANY CONVECTION THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
WIND GUSTS UP TO 35 KNOTS OVER INLAND LAKES AND ACROSS THE
INTRACOASTAL AND NEARSHORE WATERS AS STORMS PUSH OFFSHORE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVING THROUGH THE EASTERN
STATES WILL CONTINUE TO PRODUCE SOUTHWEST STEERING FLOW ACROSS
CENTRAL FLORIDA ALLOWING STORMS OVER THE INTERIOR TO MOVE TOWARD
THE EAST COAST THURSDAY. SOUTHEAST FLOW DEVELOPING THIS WEEKEND
SHOULD FOCUS HIGHER STORM COVERAGE ACROSS INTERIOR SECTIONS
SATURDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WEITLICH/ULRICH

In the hours before

Local storm report, Jun 11, 1:12 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
112 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     MARINE TSTM WIND 3 SSW COCOA BEACH       28.31N 80.63W
06/11/2014  M39 MPH          BREVARD            FL   MESONET

            A WEATHERFLOW MESONET SITE RECORDED A 34 KNOT WIND GUST
            OUT OF THE SOUTH SOUTHWEST.

1245 PM     MARINE TSTM WIND 4 NNW GRANT             27.98N 80.55W
06/11/2014  M41 MPH          BREVARD            FL   MESONET

            A WEATHERFLOW STATION MEASURED A 36 KNOT WIND GUST OUT OF
            THE SOUTHWEST.

&&

ULRICH
Special weather statement, Jun 11, 1:44 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
144 PM EDT WED JUN 11 2014

FLZ045-053-144-111845-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
144 PM EDT WED JUN 11 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHWESTERN LAKE COUNTY...WESTERN ORANGE
COUNTY...NORTHWESTERN OSCEOLA COUNTY...

* UNTIL 245 PM EDT.

AT 136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING STRONG WIND NEAR FOUR
CORNERS AND CLERMONT..MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE KISSIMMEE...BAY HILL...DOCTOR PHILLIPS...AND THE CITY OF
ORLANDO.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2877 8196 2879 8147 2860 8148 2861 8127
      2824 8127 2820 8153 2826 8156 2826 8166
      2834 8167 2834 8179 2836 8180 2836 8185
      2834 8186 2835 8196
TIME...MOT...LOC 1741Z 237DEG 22KT 2841 8171

ULRICH
Special weather statement, Jun 11, 2:13 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
213 PM EDT WED JUN 11 2014

FLZ041-141-111900-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
213 PM EDT WED JUN 11 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER NORTHWESTERN VOLUSIA COUNTY...

* UNTIL 300 PM EDT.

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR LAKE GEORGE AND
PIERSON...THE STORM WAS MOVING EAST 15 TO 20 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2927 8141 2927 8123 2918 8122 2917 8153
      2919 8155 2934 8161 2938 8142
TIME...MOT...LOC 1812Z 270DEG 15KT 2920 8139

ULRICH
Local storm report, Jun 11, 2:19 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
219 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     VERO BEACH AIRPORT      27.66N 80.41W
06/11/2014  M41 MPH          INDIAN RIVER       FL   ASOS

            KVRB MEASURED 36 KT/41 MPH WIND GUST.

&&

ARB

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 1:44 PM EDTSpecial Weather StatementMLBLake, Orange61 min
Jun 11, 2:13 PM EDTSpecial Weather StatementMLBFlagler47 min
Jun 11, 2:40 PM EDTSpecial Weather StatementMLBOrange, Seminole50 min
Jun 11, 2:44 PM EDTSpecial Marine WarningMLB2 hr
Jun 11, 3:05 PM EDTSpecial Weather StatementMLBBrevard55 min
Jun 11, 3:27 PM EDTSpecial Weather StatementMLBSeminole48 min
Jun 11, 6:15 PM EDTSpecial Weather StatementMLBOrange45 min
Jun 11, 6:24 PM EDTSpecial Weather StatementMLBOkeechobee51 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.